Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Glutathione help in lightening the skin tone?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1817 Questions

default
Posted on Fri, 6 Oct 2017 in Skin Hair and Nails
Question: Hi, is it true that taking glutathione caps daily lightened your skin? Ive inown people that take it daily &theyve beautiful/clear and theyve now have flawless light skin

Sincrely,
x
doctor
Answered by Dr. Salah Saad Shoman 28 minutes later
Brief Answer:
Yes, it is

Detailed Answer:
Dear Sir,

Reports have proved that glutathione plays an important role in the appearance of skin complexion...

Glutathione prevents melanin production leading to lighter skin and also acts as an anti oxidant which in turn compete with free radicles and prevent their harmful effects...

The daily recommended dose will be 1000-2000 mg daily in two divided doses but effect shall take from few weeks to few months to be noticed. I hope I answered your question...

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics ,  

Recent questions on  Melanin

doctor1 MD

Hi, i am having Vitiligo for the last 7 years. i have undergone Melanin Transplant twice. But, the surgery was not that successful. Later on i was put on NBUV with Azoran tablets daily once. Now again i am finding few new patches coming along with the old once which are increasing in size. Now i have started with Laser UV therapy, Flutivate Ointment along with a weekly dose of Kenacort Injections on the Patches. Please advice me if can i do anything else on this , so that i can get ready of it soon, or if these Medicines and procedures are enough or, if these have got any side effects as weell, and wat i can do to minimise these side effects. Please suggest me.

doctor1 MD

i am in Belgaum, house wife of 40 yrs. I am taking Montek LC for allergic bronchitis from few years. Now i am observing white patches, like lack of melanin, on some places on leg and foot. I also have border line dibeties. I take Glycomet 500 daily once. Please let me know if these medications are any way causing the white patches.

doctor1 MD

hello Sir, is it possible to reduce release of melanin in body... as u know skin lightening is big issue with indians and so i have...i have been trying various home remedies frm my childhood but i can see no difference..everyday i think wt can be done...is it worth going to dermatologist

doctor1 MD

Hi, my daughter is 10 1/2 yrs old and has deficiency of melanin and a portion on her head (about 1 to 1 1/2 inch) is white. She had been using homeopathic treatment for this and it had also been successful, because similar 1 to 2 patches on her skin have been cured by this homeopathic medicine which she has taken for nearly 6 years now. But the problem is that the doctor is now unavailable and not reachable. Hence I would like to know how I should continue her treatment. I just checked a few other cases, but am confused. Kindly help!

doctor1 MD

hello, my daughter is 1month old. her skin tone is becoming dark. she birn very fair and my husband and myself are very fair too. any side effects with soap or moisturiser . currently using dermadew soap and cetaphil moisturiser

doctor1 MD

hello doctor, my little one is 2weeks old. I think my breastmilk is not getting enough to her as she feeds for 30 to 45mins but still cries after feeding. I tried pumping with hand and checked as I can pump only 20ml in 20mins. and am giving her...

doctor1 MD

My wife have skin problem melasma . Now she is 38 years old. I am attaching the lmage of skin with this. Please advise me what to do for this. And also send me the treatment methods to cure and not to spread more